# SDR DHL2004806575

- Difficulty date: January 29, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- Engine: Ge CFM56*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SKIN SURFACE WITH 3.000 CRACK IN STA XE 39.188 (MAJOR REPAIR). PERFORMED MAJOR REPAIR, REMOVED FASTENERS, TRIMMED OUT CRACKED SKIN, PERFORMED NDT INSPECTION.  FABRICATED FILLER AND DOUBLER (2024-T3AL 0.032) CLEANED, TREATED AND PRIMED AREA AND INNER SIDE OF FILLER AND DOUBLER.  INSTALLED FILLER AND DOUBLER.  REFER TO NR 2429 FOR WEIGHT AND BALANCE.
